# SDR CA970421003

- Difficulty date: March 7, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 070014781
- Condition: Split
- Location: Fuel System
- Component: Acft Fuel Distri
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE FOUND SPLIT, POSSIBLY DUE TO WATER FREEZING INSIDE THE TUBE.  FUEL NOT LEAKING DUE TO CHAFE PROTECTION TUBE SEALING CRACK.
